# SDR 95ZZZX4484

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5310A
- Make and model: Cessna T210N
- Aircraft serial: 21063362
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: K1250860203
- Condition: Misinstalled
- Location: Cyls 2,4,6, Exh
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PRESSURE TEST OF THE EXHAUST IAW AD 71-09-07, NOTED EXCESSIVE LEAK AT THE CLAMP AFT OF THE NR 2 CYLINDER BELOW THE ALTERNATOR AND ENGINE DRIVEN FUEL PUMP.  ONCE THE CLAMP WAS REMOVED, IT WAS NOTED THAT BOTH EXHAUST PIPES WERE THE SAME SIZE AND WOULD NOT SLIP-FIT INTO EACH OTHER.  THE PIPES, PN 12508690-90, AND THE KNISLEY FAA-PMA'ED PIPE, PN K1250860-203, WERE NEVER INSTALLED CORRECTLY AND THE EXHAUST LEAK WAS BLOWING DIRECTLY ON THE ENGINE DRIVEN FUEL PUMP.  THIS WAS NOTED BY THE ANEROID HOUSING BEING STAINED BY THE EXHAUST.
